# SDR CA110224001

- Difficulty date: February 22, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Lp Turbine
- Part time: 14,781 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT EIR PW100 2011-009.  DISASSEMBLY OF THE ENGINE TO INVESTIGATE PERFORMANCE DETERIORATION REVEALED EIGHT LP BLADES WERE FRACTURED.  FURTHER INVESTIGATION REVEALED THE ENGINE SUSTAINED AN OVERTEMP. THE CAUSE OF THE FRACTURED LP BLADES WAS DETERMINED TO BE CREEP.  IT WAS NOT POSSIBLE TO DETERMINE WHETHER THE OVERTEMP OCCURRED BEFORE OR AFTER THE LP BLADE FAILURE.
